Stochastic Differential Equation Under ExternalColored Noise


  • Faculity of Education for Pure Sciences, Department of Mathematics, University of Thi-Qar, Iraq



In this paper we study the second moment in stochastic differential equation when this equation
contains colored noise and white noise . In order to solve this equation we use several steps and
derivations when we get the results, we will have several equations that we solved in numerical ways
through MATLAB, then we give assumed values for the parameters and we make a table for the
second moment with the proposed values, In the second part we find a probability density function
(pdf), and we take a maximum likelihood to this pdf and find result the posterior to colored noise
from proposed function


S .Boccaletti , V.Lator , Y.Moreno ,M.Chave and D.Hawag , complex net word :structure and

dynamics , physics Rep .2005

F.Guo , C.zhu ,X.Cheng and H.Li stochastic resonance in a fractional

Harmonic oscillator subject to random mass and signal modulated noise physical A.2016

M.Gitterman , the noisy oscillator , the first hundred

years from Einstein until now (2005) .

W . Horsthemake and R.Lefever , noise in physics springer , Berlin ,


D.Wolpert , the stochastic thermodynamics of comoutation , J . phys.

A52 (19) 2019 193001 .

D.H .Wolpert , Uncertianty Relations and fluctuation theorems for Bays Nets , phys: Revilett .

(2020) 200602 .

Israa kamil edam and Nabeel J. Hassan statistical Approach of oscillator with Random

Frequancy (2022) .

1. A.P. Basu and N. Ebrahimi, Bayesian approach to life testing and reliability estimation using

asymmetric loss function, J. Statist. Plann. Inference 29, 1991, pp. 21-31.

R. Calabria and G. Pulcini, An engineering approach to Bayes estimation for the Weibull

distribution, Microelectron Reliability 34, 1994, pp. 789-802.

E. J. Green, F. A. Jr. Roesh, A. F. M. Smith, W. E. Strawderman, Bayes estimation for the three

parameter Weibull distribution with tree diameters data, Biometrics 50 (4), 1994, pp. 254-269.

A. M. Hossain, W. J. Zimmer, Comparison of estimation methods for Weibull parameters:

complete and censored samples, J. Statist. Compute. Simulation 73 (2), 2003, pp. 145-153.

Z. F. Jaheen, On record statistics from a mixture of two exponential Computat. Simul.,

(1), 2005, pp. 1-11 distributions, J. Statist.

N.L. Johnson, S. Kotz, , N. Balakrishnan, Continuous Univariate

Distributions, second ed. vol 1.Wiley, NewYork, 1994.

D. V. Lindley, Approximate Bayes Methods. Bayesian Statistics, Valency, 1980.

A. Parsian and N. Sanjari Farsipour, On the admissibility and inadmissibility estimators

of scale parameters using an asymmetric loss function, Communications Statistics-Theory and

Methods 22, 1993, pp. 2877-2901.